Skip to main content
placeholder image

On reachable set estimation of singular systems

Journal Article


Abstract


  • In this paper, the problem of reachable set estimation of singular systems is investigated. Based on the Lyapunov method, a sufficient condition is established in terms of a linear matrix inequality (LMI) to guarantee that the reachable set of singular system is bounded by the intersection of ellipsoids. Then the result is extended to the problem for singular systems with time-varying delay by utilizing the reciprocally convex approach. The effectiveness of the obtained results in this paper is illustrated by numerical examples.

Publication Date


  • 2015

Citation


  • Feng, Z., & Lam, J. (2015). On reachable set estimation of singular systems. Automatica, 52, 146-153. doi:10.1016/j.automatica.2014.11.007

Scopus Eid


  • 2-s2.0-84922424753

Web Of Science Accession Number


Start Page


  • 146

End Page


  • 153

Volume


  • 52

Abstract


  • In this paper, the problem of reachable set estimation of singular systems is investigated. Based on the Lyapunov method, a sufficient condition is established in terms of a linear matrix inequality (LMI) to guarantee that the reachable set of singular system is bounded by the intersection of ellipsoids. Then the result is extended to the problem for singular systems with time-varying delay by utilizing the reciprocally convex approach. The effectiveness of the obtained results in this paper is illustrated by numerical examples.

Publication Date


  • 2015

Citation


  • Feng, Z., & Lam, J. (2015). On reachable set estimation of singular systems. Automatica, 52, 146-153. doi:10.1016/j.automatica.2014.11.007

Scopus Eid


  • 2-s2.0-84922424753

Web Of Science Accession Number


Start Page


  • 146

End Page


  • 153

Volume


  • 52